| Model Number |
M0068318250 |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a capio device misfired during the procedure, and an alternate device was used to complete it.No patient complications were reported.
Additional Manufacturer Narrative
Block h6: imdrf device code a050502 captures the reportable event of device misfired.